Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An asymptotic property of Gaussian processes. I


Author: Hisao Watanabe
Journal: Trans. Amer. Math. Soc. 148 (1970), 233-248
MSC: Primary 60.69
DOI: https://doi.org/10.1090/S0002-9947-1970-0256478-5
MathSciNet review: 0256478
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.69

Retrieve articles in all journals with MSC: 60.69


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0256478-5
Article copyright: © Copyright 1970 American Mathematical Society